Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Headache, sinus congestion, tried nasal sprays and OTC medication. Cause and cure?

Since friday afternoon I have been having really bad headaches only above my left eye . In the past my doctor told me it has been due to sinus congestion. This time nothing is working. I have tried nasal sprays, OTC medication, Neil-med and various things like that. What could I have and what can I use to relive this pain?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having headache, sinus congestion.. This indicates that you are having sinus related headache because of sinusitis.
The treatment of sinusitis related headache is by treatment of sinusitis by antibiotics and decongestants. If the sinusitis is chronic then it may require surgical treatment in the form of functional endoscopic sinus surgery.

Thank you
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor